Recalled Tylenol Said To Be Causing Serious Side Effects

May 26, 2010

US (ChattahBox) – After a mass recall of Tylenol products, the FDA is investigating more than 775 reports of ‘adverse events’ related to severe quality control and safety issues with drugs sold between January 2008 and April 2010.

The reports show 30 deaths. but few are linked to the pills. However, reported side effects and serious health risks have been named, and the FDA is rushing to investigate each report.

The most serious of the claims so far is the recalling of 50 different versions of children’s brand of over-the-counter Tylenol from the Johnson and Johnson company, because of serious safety concerns, and questions over quality problems.

There have been four recalls to hit the Johnson and Johnson branch, referred to as McNeil, this year.

In each case, upon breaking the seal consumers smelled a strange and unpleasant odor, and when taken the medication caused vomiting, diarrhea, nausea, and severe stomach pains.

Source


Comments

Got something to say? **Please Note** - Comments may be edited for clarity or obscenity, and all comments are published at the discretion of ChattahBox.com - Comments are the opinions of the individuals leaving them, and not of ChattahBox.com or its partners. - Please do not spam or submit comments that use copyright materials, hearsay or are based on reports where the supposed fact or quote is not a matter of public knowledge are also not permitted.